Differential and Integral Equations

Some extensions of the mountain pass lemma

Da Jun Guo, Gui Jie Qi, and Jing Xian Sun

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 1, Number 3 (1988), 351-358.

Dates
First available in Project Euclid: 19 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371669563

Mathematical Reviews number (MathSciNet)
MR929922

Zentralblatt MATH identifier
0746.47041

Subjects
Primary: 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)
Secondary: 46G99: None of the above, but in this section 47H99: None of the above, but in this section

Citation

Guo, Da Jun; Sun, Jing Xian; Qi, Gui Jie. Some extensions of the mountain pass lemma. Differential Integral Equations 1 (1988), no. 3, 351--358. https://projecteuclid.org/euclid.die/1371669563


Export citation